Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the determination of a Hill's equation from its spectrum


Author: Wallace Goldberg
Journal: Bull. Amer. Math. Soc. 80 (1974), 1111-1112
MSC (1970): Primary 34B30, 34E05
DOI: https://doi.org/10.1090/S0002-9904-1974-13633-5
MathSciNet review: 0364726
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Magnus and S. Winkler, Hill's equation, Interscience Tracts in Pure and Appl. Math., no. 20, Interscience, New York, 1966. MR 33 #5991. MR 197830
  • 2. G. Borg, Eine Umkehrung der Sturm-Liouvilleschen Eigenwertaufgabe. Bestimmung der Differentialgleichung durch die Eigenwerte, Acta Math. 78 (1946), 1-96. MR 7, 382. MR 15185
  • 3. H. Hochstadt, On the determination of a Hilll's equation from its spectrum, Arch. Rational Mech. Anal. 19 (1965), 353-362. MR 31 #6019. MR 181792
  • 4. P. Ungar, Stable Hill equations, Comm. Pure Appl. Math. 14 (1961), 707-710. MR 31 #423. MR 176148
  • 5. A. Erdélyi et al., Higher transcendental functions. Vol. III, McGraw-Hill, New York, 1955, p. 63ff. MR 16, 586. MR 66496
  • 6. P. Lax, Personal communication.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34B30, 34E05

Retrieve articles in all journals with MSC (1970): 34B30, 34E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13633-5

American Mathematical Society